# SDR SWAA2012051003880

- Difficulty date: May 6, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 54,674 hours, 44,673 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002167
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED LOWER FRAME AFT CORNER.  REMOVED AND REPLACED R1 DOOR PER AMM.
